# SDR AT9900523

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2550 · Cargo Compartments
- Part: Trim Strip
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND AFT PIT CENTER CEILING PANEL ATTACH STRAPS CORRODED AT BS 965-996.  DRILLED 5 EACH CEILING PANEL CLOSE OUT TRIM STRIPS IAW DC9 SRM 51-10-4, 51-10-3.
